Binary group facets with complete support and non-binary coefficients

Yan Shu, Sunil Chopra, Ellis L. Johnson, Sangho Shim*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We identify binary group facets with complete support and non-binary coefficients. These inequalities can be used to obtain new facets for larger problems using Gomory's homomorphic lifting.

Original languageEnglish (US)
Pages (from-to)679-684
Number of pages6
JournalOperations Research Letters
Volume41
Issue number6
DOIs
StatePublished - 2013

Keywords

  • Binary groups
  • Group problems
  • Lifting

ASJC Scopus subject areas

  • Software
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Binary group facets with complete support and non-binary coefficients'. Together they form a unique fingerprint.

Cite this